| Model Number |
IPN917285 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while in use on a patient the "pump unresponsive after high priority alarm".Both touchscreen and hard keys were not functioning.As a result, the pump was power cycled which resolved the issue and touchscreen and hard keys then worked appropriately.No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
Qn#(b)(4).
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint of "pump unresponsive after high priority alarm" was not able to be confirmed as no iabp part was returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint was undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
Event or Problem Description